# SDR SWAA2017040412871

- Difficulty date: March 30, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 28,113 hours, 16,465 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 08241H8982
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT`S LEFT FORWARD WINDSCREEN ARCED AND CRACKED.  AIR RETURN.  R & R THE L1 WINDOW ASSEMBLY IAW AMM.
